# SDR JBXA0000160

- Difficulty date: March 28, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 18,055 hours, 13,055 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON FIRST ATTEMPT.  ON SECOND ATTEMPT IT EXTENDED NORMALLY.  INSPECTED AIRCRAFT, PINNED GEAR AND PERFORMED MX FERRY FLIGHT IAW MIDWAY AIRLINES GMM CHAPTER 6 SECTION 4 FROM TPA TO RDU.  REMOVED AND REPLACED NLG DOOR SEQUENCING VALVE AND NLG DOOR SELECTOR VALVE IAW F-100 AMM 32-32-10 AND 32-32-11.  ALSO, REPLACED NLG DOOR ACTUATOR FOR MINOR LEAKAGE IAW F-100 AMM 32-32-16.  CLEANED IN LINE SCREEN FILTER BETWEEN NLG DOOR SELECTOR AND SEQUENCING VALVE.  LANDING GEAR OPS TEST AND LEAK CHECK GOOD.
